# SDR UALA2009090402778

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 46,069 hours, 12,784 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Lack Of Lube
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3L DOOR WILL NOT ARM.  REMOVED SLIDE AND LUBED DISARM PUSHRODS AND RE-INSTALLED SAME SLIDE AT 3L.
